Limits of analytical vector measures

Authors

  • V. A. Romanov Кировогр. пед. ин-т

Keywords:

-

Abstract

The article attempts to determine when a vector measure is the limit of a sequence of analytic vector measures in the sense of convergence in semivariation and when it is the limit of a sequence of such measures in variation.

References

Бенткус В. Ю. Аналитичность гауссовских мер//Теория вероятностей и ее применения.— 1982.—27, № 1.—С. 147—154.

Богачев В. И. Несколько результатов о дифференцируемых мерах // Мат. сб.— 1985.— 127, № 3.—С. 336—351.

Романов В. А. Пределы дифференцируемых мер в гильбертовом пространстве // Укр. мат. журн.— 1981.— 33, № 2.— С. 215—219.

Diestel J., Uhl J. J. Vector measures.— Providence, 1977.— 322 p.

Downloads

Published

08.09.1992

Issue

Section

Short communications

How to Cite

Romanov , V. A. “Limits of Analytical Vector Measures ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 8, Sept. 1992, pp. 1133-5, https://umj.imath.kiev.ua/index.php/umj/article/view/8047.